# SDR AWXA960042

- Difficulty date: February 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N138AW
- Make and model: Boeing 737-2E3
- Aircraft serial: 22792
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Vhf Nav Receiver
- Part number: 6223257001
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX-SFO - FLT NR 607 - AIR TURN BACK, NR 1 VHF NAVIGATION FAILING ON CLIMB-OUT.  FLAG IN VIEW ON RMI AND CDI.  REMOVED AND REPLACED NR 1 VHF NAVIGATION RECEIVER.  OPS TESTED GOOD WITH TIC TESTER.  (M)
